# SDR DHL2006807006

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK PRODUCED SMOKE IN COCKPIT NO DUCT OVERHEAT OR PACK TRIP.  FOUND ACM DISCHARGE DUCT NO SECURED RESECURED DUCT OPS CHECK GOOD ACM OP CHECKS NORMAL IAW 21-55-1.
